U.S. doctors online nowAsk doctors free
A 26-year-old female asked:

I am on sulfameth/trimethoprim 800/160. i got a flu shot two days ago. red skin, red eyes, chills, fever. will that go away in few days?

2 doctor answers3 doctors weighed in
Dr. Dominic Riganotti
Infectious Disease 25 years experience
It should yes: You may well have a sulfonamide allergy (sulfa). These reactions typically last several days. Benadryl (diphenhydramine) otc..Say 25mg by mouth 2-3 times a day will help. The situation is a little clouded by the flu shot. The symptoms may be overlapping a bit. The fever and chills may be your bodies response to the injection.
Dr. Ari Weitzner
Ophthalmology 33 years experience
Maybe not: You could be having an allergic rx to the sulfa. See doctor asap.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.